SciELO - Scientific Electronic Library Online

 
vol.23 número1GALERKIN APPROXIMATION FOR A SEMI LINEAR PARABOLIC PROBLEM WITH NONLOCAL BOUNDARY CONDITIONSORLICZ - PETTIS THEOREMS FOR MULTIPLIER CONVERGENT OPERATOR VALUED SERIES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CORREA, IVÁN  y  LABRA, ALICIA. A NOTE ON QUASI n-MAPS. Proyecciones (Antofagasta) [online]. 2004, vol.23, n.1, pp.51-60. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000100004.

Using a factorization of quasi n-maps we find a relationship between the module formed by the n-maps and the module formed by the quasi n-maps. In particular, we characterize the quasi cubic forms using a relation called the parallelepiped law. Moreover we give necessary and su.cient conditions for the equality of the modules of quasi cubic forms and cubic forms for any module M

Palabras clave : n-maps; quasi n-maps; quasi cubic form; parallelepiped law.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons